Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Pain while period. Why is it bad with nausea and vomiting?

I m 30 years old and generally have easy periods, slight cramping. I started my period today and have horrible excruciating pain in my stomach that wrapped around into my back and down into my thighs. It s awful and has been constant for the past 8 hours. I ve taking Midol and Bayer, alternating every 2 hours. I ve been using a heating pad for the last 4 hours. No relief . My stomach feels torn open and I ve been nauseous, close to vomiting . Please help me do I got to the ER, having a period doesn t seem like a reason to go to the ER
Asked On : Fri, 18 May 2012
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hello dear I would suggest you to get an ultrasound done for abdomen and pelvis both. It might not be related to periods only. At the same time I would like to ask you if your periods were well in time or delayed? In case delayed then do a urine pregnancy test. Visit a gynecologist in ER in case pain is not relieved in next 12 hours. Wish you all the best.
Answered: Wed, 2 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor